I had Pe and I had six heparin injection and six months warfarin treatment. After few days side effect of these medicine I have been suffering from severe pain and stiffness in both legs and hips. Then both hand and fingers. Then right shoulder, then left shoulder, then right knee, then left knee, then left and right arm and wrists, then left and right hip to lower legs. Now it diagnosed as widespread tendonitis. I do not have any pain before starting the treatment with warfarin and haparin. I am completely disabled now. I cannot do anything .Unable to move hands or legs. I would like to have your opinion how can I treat this. I tried all the anti-inflamatory medicine including prednisolone. None of them work. Has anyone suffering from this condition( knees pain, shoulders pain, fingers pain, thigh pain and wrist pain etc) after taking this medication? I look forward to hearing from you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Feb 2012 • 1 answer
Posted 18 Mar 2012 • 1 answer
Prolia - after my first injection in May I've developed sometimes severe pain in my hands, legs and?
Posted 26 Sep 2014 • 2 answers
Posted 4 Feb 2015 • 1 answer
Posted 10 Oct 2015 • 1 answer